# SDR REXA2018081526692

- Difficulty date: July 26, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 23,042 hours, 15,538 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R31707112
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MID STEP WAS CRACKED,  LT SIDE.  REMOVED THE CRACK AND FOUND WITHIN LIMITS IAW SRM 52-11-04.
